I have been taking 20 mg at night for past few days. Today with heart palpitations. Anyone get this?
I would suggest that you please see your doctor as soon as possible.
Elavil can cause heart problems so you need to be checked out.
Both antiarrhythmic and proarrhythmic effects have been associated with the use of tricyclic antidepressant therapy. Caution is recommended if amitriptyline must be used in patients with cardiovascular disease.
Cardiovascular side effects have included orthostatic hypotension, tachycardia, QRS widening, conduction abnormalities, malignant arrhythmias, and malignant hypertension. Very rare cases of cardiomyopathy have also been reported.
- Elavil Information for Consumers
- Elavil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Elavil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Oct 2013 • 9 answers
Posted 28 Feb 2015 • 3 answers
Posted 26 Dec 2015 • 1 answer
Has anyone experienced heart palpitations after taking Lexapro? I developed palpitations soon after?
Posted 6 May 2017 • 3 answers
Arrhythmia - I have been struggling with heart palpitations for about 3 years now. In the last month
Posted 26 Feb 2018 • 0 answers